# SDR ASOA20141216149

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 32,918 hours, 18,612 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7137215501
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, THE CREW REPORTED AN EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE ACFT AND SECURED THE ELECTRICAL CONNECTOR ON THE FWD CEILING EMERGENCY EXIT LIGHT AT THE EXIT ROW, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACTF WAS APPROVED FOR RETURN TO SERVICE.
